# SDR AALA201708219002

- Difficulty date: August 17, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 11,003 hours, 5,447 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 1002010218
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF A/C PACKS FOR PRE-FLIGHT IN PROGRESS, COCKPIT HAD A BURNING ODOR,  INTENSIFIED RAPIDLY AND MOVED TO AFT POSITION OF PASSENGER CABIN.  NECESSARY TO DONNED OXYGEN MASKS. SHUTDOWN ACFT.  MAINTENANCE REPORTED TRANSFORMER RECTIFIER CAUSING ODOR, THIS SYSTEM IS FOR EFB POWER CONNECTION.  MAINTENANCE FOUND INTERNAL FAN FOR INVERTER WAS INOPERATIVE, CAUSING SMOKE. REPLACED THE STATIC INVERTER IAW MM 25-18-51.  AIRCRAFT WAS GROUNDED.
